Deconvolution of $P(X < Y)$ with supersmooth error distributions

Dattner, I. . Statistics & Probability Letters 2013. 83 (8) :1880-1887

Locate this article in:

Bibtex

@article{CIS-270878,
  Author = {Dattner, I.},
  Title = {Deconvolution of $P(X < Y)$ with supersmooth error distributions},
  Journal = {Statistics & Probability Letters},
  Volume = {83},
  Number = {8},
  Year = {2013},
  Pages = {1880--1887},
  Keywords = {Maximum likelihood estimation, hidden Markov models, sequential Monte Carlo methods, Adaptive estimator, Stress-strength model, Receiver operating characteristic, Measurement error}
}

Similar articles